# SDR DELR200800001

- Difficulty date: February 7, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N122LX
- Make and model: Lear 55LEAR
- Aircraft serial: 030
- Aircraft time: 8,114 hours, 5,582 cycles
- Engine: Garrtt TFE7313A
- Engine time: 8,020 hours, 5,488 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, SMELLED LIGHT SMOKE ODOR IN A/C. OIL PRESSURE LIGHT CAME ON IN FLIGHT CLIMBING THROUGH FL300, REMAINED ON FOR APPROX 1 MIN. ANALOG GAUGE SHOWED 25 PSI. PULLED POWER TO IDLE TO START S/D PROCEDURE AND EVENTUALLY OIL PRESSURE BECAME NORMAL. WAS MONITORED CAREFULLY UNTIL LANDING AND REMAINED NORMAL. INSPECTED ENGINE AFTER LANDING AND FOUND NO OIL IN SIGHT GLASS..
